# SDR DALA2022110807209

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 88,470 hours, 39,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 NEED TO COMPLY WITH EM 5311-01244 SECTION 01. (CRACK) CORRECTIVE ACTION: COMPLIED WITH. (2472139)
